# SDR YENA2024112901512

- Difficulty date: November 25, 2024
- Submitted: November 29, 2024
- Operation: Air carrier
- Aircraft: N594JB
- Make and model: Airbus A320-232
- Aircraft serial: 02284
- Aircraft time: 74,809 hours, 26,894 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Handle
- Condition: Broken
- Location: Door R4
- Stage of operation: CR
- How discovered: V
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

FLT#8660, MLB-JFK. 'DOOR R4 (CAPT RIGHT) SHOWS DISARMED IN FLIGHT WITH CABIN PRESSURE LIGHT FLASHING; REPLACED R4 DOOR ARMING HANDLE PROXIMITY SWITCH  + PERFORMED ADJUSTMENT OF THE PROX SWITCH TARGET. ALL WORK DONE IAW AMM 52-73-11. OPS CHECK GOOD. REFERENCE LOGPAGE 4144235-1 FOR CABIN PRESSURIZATION CHECK.'
